# SDR USAA990775

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 30,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK, FOUND .25 INCH CRACK AT 178 BULKHEAD AFT SIDE RBL 2, 4 INCHES UP FROM BASE OF BULKHEAD.  DOUBLER REPAIR PER SRM 53-10-008 FIG 203.  (M)
